# SDR MK1Y01132021010

- Difficulty date: January 13, 2021
- Submitted: January 13, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 99,028 hours, 16,218 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Dented
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND A DENT WITH CREASE AT ENGINE NR 2 INLET COWL INNER BARREL.
